Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Finite invariant measures on flows
HTML articles powered by AMS MathViewer

by Robert S. Y. Wong PDF
Proc. Amer. Math. Soc. 114 (1992), 167-170 Request permission

Abstract:

We prove that an ergodic flow admits a finite invariant measure if and only if the Kreiger factor whose flow of weights is the flow contains a ${\text {III}_1}$ subfactor which is the range of a faithful normal semifinite conditional expectation.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L35, 46L55
  • Retrieve articles in all journals with MSC: 46L35, 46L55
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 114 (1992), 167-170
  • MSC: Primary 46L35; Secondary 46L55
  • DOI: https://doi.org/10.1090/S0002-9939-1992-1059639-0
  • MathSciNet review: 1059639